References

  1. Bezivin J. P., Boussaf K., Escassut A. Zeros of the derivative of a p-adic meromorphic function, Bull. Sci. Math. 2012, 136 (8), 839-847.
  2. Bezivin J. P., Boussaf K., Escassut A. Some new and old results on zeros of the derivative of a p-adic meromorphic function. Contemp. Math. Amer. Math. Soc. 2013, 596, 23-30.
  3. Boussaf K., Escassut A., Ojeda J. Primitives of p-adic meromorphic functions. Contemp. Math. 2011, 551, 51-56.
  4. Boussaf K., Boutabaa A., Escassut A. Growth of p-adic entire functions and applications. Houston J. Math. 2014, 40 (3), 715-736.
  5. Boussaf K., Boutabaa A., Escassut A. Order, type and cotype of growth for p-adic entire functions: a survey with additional properties. p-Adic Numbers Ultrametric Anal. Appl. 2016, 8(4), 280-297.
  6. Boutabaa A. Theorie de Nevanlinna p-adique. Manuscripta Math. 1990, 67, 251-269.
  7. Chern T. Y. P. On the maximum modulus and the zeros of an transcendental entire function of finite logarithmic order. Bull. Hong Kong Math. Soc. 1999, 2, 271-278.
  8. Escassut A., Boussaf K., Boutabaa A. Order, type and cotype of growth for p-adic entire functions. Sarajevo J. Math. 2016, 12(25)(2), suppl., 429-446.
  9. Escassut A. Analytic Elements in p-adic Analysis. World Scienti c Publishing Co. Pte. Ltd., Singapore, 1995.
  10. Escassut A. p-adic Value Distribution. Some Topics on Value Distribution and Differentability in Complex and P-adic Analysis.Math. Monogr.,Beijing, 2008, 11, 42-138.
  11. Escassut A. Value Distribution in p-adic Analysis. World Scienti c Publishing Co. Pte. Ltd., Singapore, 2015.
  12. Escassut A., Ojeda J. Exceptional values of p-adic analytic functions and derivative. Complex Var. Elliptic Equ. 2011, 56 (1-4), 263-269.
  13. Escassut A., Ojeda J. Branched values and quasi-exceptional values for p-adic mermorphic functions. Houston J. Math. 2013, 39 (3), 781-795.
  14. Escassut A., Ojeda J. The p-adic Hayman conjecture when n = 2. Complex Var. Elliptic Equ. 2014, 59 (10), 1452-1455.
  15. Hu P. C., Yang C. C. Meromorphic Functions over non-Archimedean Fields. Kluwer Academic Publishers, 2000.
  16. Juneja O. P., Kapoor G. P., Bajpai S. K. On the (p,q)-order and lower (p,q)-order of an entire function. J. Reine Angew. Math. 1976, 282, 53-67.
  17. Juneja O. P., Kapoor G. P., Bajpai S. K. On the (p,q)-type and lower (p,q)-type of an entire function. J. Reine Angew. Math. 1977, 290, 180-190.
  18. Robert A. A Course in P-Adic Analysis, Graduate texts. Springer, 2000.
  19. Ojeda J. On Hayman's Conjecture over a p-adic eld. Taiwanese J. Math., 2008, 12 (9), 2295-2313.

Refbacks

  • There are currently no refbacks.


Creative Commons License
The journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported.